# SDR GTIA2023040637098

- Difficulty date: April 5, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N648NK
- Make and model: Airbus A320-232
- Aircraft serial: 7656
- Aircraft time: 19,878 hours, 8,950 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Box Beam
- Part number: D5337131620100
- Condition: Dented
- Location: Rh Wing
- Part time: 42,857 hours, 19,634 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOWER SURFACE OB FLAP ON RH WING RAF 3069146-01 GENERATED -PERFORMED PERMANENT REPAIR ON OB FLAP LOWER SURFACE OH RH WING IAW EC# EA 5753-2319 REVISION 00, EA # 57-0117-23 #1 COVER EA 57-0117-23 PART #1 AND A320 SRM 57-53-00-300-055 THIS REPAIR IS CATEGORY 3
